# SDR UALA2011040501639

- Difficulty date: April 5, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 71,121 hours, 22,400 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Windshield
- Component: Windshield
- Component part number: 141T480013
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INSULATION ON WIRE BUNDLE LEADING TO F/O WINDOW IS DETERIORATED. OUTER PROTECTIVE INSULATION SPIRAL CABLE  DETERIORATED FOR THE FO NR 2 WINDOW HEAT. WIRE INSULATION & CLEAR INSULATION STILL GOOD. CABLE NEEDS TO BE REPLACED. C-B PULLED & COLLARED PER MEL.  -INF-  :REF IPC 56-11-02-002 ITEM 940 CABLE PCN 561-2049  -INF-  :REF IPC 56-11-02-001 ITEM 880 PCN IS CORRECT. JUST EFFECTIVITY WAS DIFFERENT. REPLACED WINDOW 2R, B39 ELECTRICAL CABLE ASSY AND CONN D41576P PER WD. WINDOW HEAT OPERATIONAL CHECK GOOD.
